I am a 23 year old female, who is 5.9 feet tall and weighs 190 lbs. Several months ago, I was diagnosed with factor II clotting disorder after getting a superficial blood clot in my left leg while on NuvaRing. I stopped the NuvaRing immediately at my doctor's request due to the estrogen. My blood clot went away within a few weeks, but I got another clot in the same leg and spot about two months later. I went to a different doctor and she said it is not a big deal, and I do not have to go to the doctor every time I get a blood clot. That clot went away, but now a month and a half later, I have another clot in the same spot and it is fairly painful, although not red. It feels very similar to my previous clots. Should I go to the doctor or just wait for it to go away on its own? I wear compression socks, walk 45 to 60 minutes daily, drink a lot of water, gave up alcohol and caffeine, and take Aspirin daily. Why am I continuously getting a clot in the exact same spot?
Welcome to icliniq.com.
Take care. Hope this helps.
For further queries consult a hematologist online --> https://www.icliniq.com/ask-a-doctor-online/hematologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the attached reports (attachment removed to protect patient identity). The problem is insufficient blood supply to the brain. It is a severe problem. The prescribed medicines are alright. Please consult a neurosurgeon so that he can examine her. S... Read fullI am on Apixaban for the prevention of DVT. Can I practice judo still?
.. cause for deep vein thrombosis should be searched. The genetic cause includes prothrombin gene mutation, factor V Leiden mutation, protein C and S deficiency, etc. It can be tested in a nearby laboratory in your place. In your area, mostly doctor ... Read fullWhy did I suddenly develop a blood clot around my right eyeball?
.. the description, it seems like a subconjunctival hemorrhage. It can occur due to trauma, high blood pressure, intake of blood thinners, and due to increased bleeding and clotting time. You have not mentioned your age and please mention whether you... Read full
Ask your health query to a doctor online?Ask a Hematologist Now